# SDR 97ZZZX3070

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52945
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1316
- Engine: Lyc IO360A1B6
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: C290D3KT12
- Condition: Misinstalled
- Location: Engine
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE CESSNA SM AND LYC ENGINE OVERHAUL DO NOT CONTAIN THE REQUIREMENT TO USE A PROPELLER GOV PAD PLATE, PN LW-12347, WHEN INSTALLING A MCCAULEY GOVERNOR ON LYC 4 OR 6 CYLINDER ENGINE WITH REAR MOUNTED DUEL MAG INSTALLATIONS. THIS PLATE WAS LEFT OUT DURING REINSTALLATION OF THE ENGINE AND THE ACFT MADE A FORCED LANDING DUE TO LOSS OF ENGINE OIL THROUGH THE GOVERNOR ADAPTER PLATE SCREW.
